# SDR 99ZZZX3282

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A1
- Aircraft serial: S7023
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 1171260901
- Condition: Cracked
- Location: M/R Mast
- Part time: 5,731 hours
- Component: 1171200501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAST NUT TORQUE CHECK, A MECHANIC NOTICED EXCESSIVE AXIAL PLAY IN MAIN ROTOR MAST.  UPON MEASURING PLAY, IT WAS FOUND TO BE OUT OF LIMITS AND TRANSMISSION WAS SENT TO OVERHAUL SHOP FOR EVALUATION.  TRANSMISSION WAS INSPECTED AND THIS BALLBEARING WAS FOUND CRACKED THROUGH ON THE OTHER RACE.  EUROCOPTER WAS CONTACTED AND BEARING WAS REPLACED.  MAST AXIAL PLAY WAS FOUND WITHIN LIMITS IAW BK117 REM 108 RU 7 AFTER BEARING REPLACEMENT.
